# SDR AALA2018053099038

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 13,521 hours, 5,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER LOWER ON THE R1 DOOR WOULDN`T STAY IN PLACE.  REPLACED R1 DOOR EMERGENCY EXIT SIGN LENS.
